RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physics & Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physics & Mathematics, 2018, Volume 52, Issue 2, Pages 84–87 (Mi uzeru462)  

Mathematics

On a version of fixed point theorem

L. V. Mikayelyan

Chair of Numerical Analysis and Mathematical Modelling YSU, Armenia

Abstract: In the present short note we prove a version of the classical fixed-point theorem, as well as present its application.

Keywords: Banach fixed-point.

Full text: PDF file (111 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 47H10
Received: 31.01.2018
Language: English

Citation: L. V. Mikayelyan, “On a version of fixed point theorem”, Proceedings of the YSU, Physics & Mathematics, 52:2 (2018), 84–87

Citation in format AMSBIB
\Bibitem{Mik18}
\by L.~V.~Mikayelyan
\paper On a version of fixed point theorem
\jour Proceedings of the YSU, Physics {\&} Mathematics
\yr 2018
\vol 52
\issue 2
\pages 84--87
\mathnet{http://mi.mathnet.ru/uzeru462}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru462
  • http://mi.mathnet.ru/eng/uzeru/v52/i2/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:4
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018